# SDR DALA2024062006258

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,362 hours, 11,191 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Anti-Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3846 -MISC/DE- DUE TO ANTI-SKID FAULT LIGHT ILLUMINATED DURING TAKEOFF. CORRECTIVE ACTION: AACU BITE CHECK FAULTED (XDCR2) AND (SP CO LI). FOUND PLUG D11122 DISCONNECTED FROM ANTISKID TRANSDUCER #2. REPLACED PLUG D11122. AACU BITE CHECK GOOD. OPS CHECKS GOOD.
